# SDR SWIA200717786

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 9,856 hours, 7,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STRIP ON FLOOR MID CABIN DO NOT ILLUMINATE.  REPLACED ELECTRICAL CABLE FOR EMERGENCY LIGHT FOR FLOOR MID CABIN.  OPERATIONAL CHECKS GOOD.
